MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ PICC/CVC SECUREMENT DEVICE + TEGADERM¿ CHG I. V. SECUREMENT DSG; PICC/CVC DEVICE + TEGADERM CHG DRESSING

3M HEALTH CARE 3M¿ PICC/CVC SECUREMENT DEVICE + TEGADERM¿ CHG I. V. SECUREMENT DSG; PICC/CVC DEVICE + TEGADERM CHG DRESSING
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Skin Irritation (2076); Reaction (2414)
Date of Event 07/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The ifu states the following: allow all preps and protectants to dry completely before applying the dressing to prevent skin irritation and to ensure good adhesion.Any active bleeding at insertion site should be stabilized before applying the dressing.It also states to inspect the dressing daily and change the dressing as as necessary.The dressing should be changed if it appears to be saturated or overly swollen*.*note: to test if the dressing is fully saturated, lightly press down on a corner of the gel pad with your finger.If the gel pad remains displaced once your finger is removed, the dressing should be changed.Note: tegaderm¿ chg gel pad is not designed to absorb large quantities of blood or fluid.
 
Event or Problem Description
A nurse reported an 1877-2100 3m¿ picc/cvc securement device + tegaderm¿ chg chlorhexidine gluconate iv securement dressing was applied to an inpatient's new picc insertion site.When the dressing was changed, seven days following application, the insertion site was reportedly red, hot and irritated.The picc catheter was removed due to skin condition.The nurse reported the patient required a new picc insertion.

Brand Name
3M¿ PICC/CVC SECUREMENT DEVICE + TEGADERM¿ CHG I. V. SECUREMENT DSG
Common Device Name
PICC/CVC DEVICE + TEGADERM CHG DRESSING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key7762439
Report Number2110898-2018-00082
Device Sequence Number19271848
Product Code FRO
UDI-Device Identifier30707387769469
UDI-Public30707387769469
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K080620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberN/A
Device Catalogue Number1877-2100
Device Lot Number2019-06 AA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2018
Initial Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PREVANTICS® SKIN PREPARATION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR